# SDR DALA2021052302857

- Difficulty date: May 21, 2021
- Submitted: May 23, 2021
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 69,307 hours, 25,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 EMERGENCY EXIT LIGHTS AT 23D ARE DAMAGED. CORRECTIVE ACTION: REINSTALLED EMERGENCY EXIT LIGHT ASSEBMLY. SYSTEM OPERATION IS NORMAL. (LP 7404292)
